MathSciNet Relay Station
MathSciNet bibliographic data
MR2664836 35B44 (35J62)
Chen, Yu Juan Blow-up and global existence for a nonlocal degenerate quasilinear parabolic system. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 30 (2010), no. 2, 386–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement